# SDR AALA20000641

- Difficulty date: April 11, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT ENGINE FORWARD MOUNT PYLON SHEAR TIE CRACKED, STA 1309, BETWEEN LONGERONS 15L AND 16L.  REMOVED CRACKED  SHEAR TIE.  INSTALLED REPAIR SHEAR TIE, STA 1309, LT FUSELAGE, BETWEEN LONGERONS 15L AND 16L, PER 51-01 AND DOUGLAS DRAWING NR 9912243.  (X)
